# SDR QXEA9500368

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Lamp
- Part number: MS1557081
- Condition: Failed
- Location: Cargo Bay
- Component: Kidde, 302313
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR IN BAGGAGE COMPARTMENT WOULD NOT TEST.  REPLACED BURNED OUT TEST BULB, PERFORMED OPS TEST.  AIRCRAFT RELEASED FOR SERVICE.
